RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 5, Pages 629–640 (Mi mz8248)  

Triviality of the reduced Whitehead group over certain fields

V. A. Lipnitskii

Belarusian State University

Full text: PDF file (926 kB)

English version:
Mathematical Notes, 1978, 24:5, 836–841

Bibliographic databases:

UDC: 512
Received: 06.06.1977

Citation: V. A. Lipnitskii, “Triviality of the reduced Whitehead group over certain fields”, Mat. Zametki, 24:5 (1978), 629–640; Math. Notes, 24:5 (1978), 836–841

Citation in format AMSBIB
\Bibitem{Lip78}
\by V.~A.~Lipnitskii
\paper Triviality of the reduced Whitehead group over certain fields
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 5
\pages 629--640
\mathnet{http://mi.mathnet.ru/mz8248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=517423}
\zmath{https://zbmath.org/?q=an:0394.16003}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 5
\pages 836--841
\crossref{https://doi.org/10.1007/BF01141540}


Linking options:
  • http://mi.mathnet.ru/eng/mz8248
  • http://mi.mathnet.ru/eng/mz/v24/i5/p629

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:97
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020